# SDR IPXA0M61990

- Difficulty date: July 23, 2010
- Submitted: August 20, 2010
- Operation: Air carrier
- Aircraft: N281UP
- Make and model: Doug MD-11F
- Aircraft serial: 48538
- Aircraft time: 48,216 hours, 9,520 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: A5A70461
- Condition: Corroded
- Location: L38l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:4C, LOWER CTR CARGO LONGERON 38L HAS EXFOLIATED CORROSSION AT 5-113.  REMOVED SPLICE AND CUT OUT DAMAGED AREA OF L38L AT STA 5-113.  FABRICATED AND INSTALLED LONGERON SECTION AT L38L AND INSTALLED EXISTING PRODUCTION SPLICE REF SRM 53-00-05, REPAIR 1, TYPE 1 AND DWG A5A7046.
